Normal on the Pill???
So I started birth control on valentine's day. It was the soonest I could get it. But my boyfriend and I had sex all day using only the pull-out method. Though I actually did take a Plan B because we got close and he wanted me to just in case. I didn't even think about that doubled with the birth control until later. But I have been on it for a week now and I'm not sure if my body is just reacting to it or there's something else going on??? But I have been having light bleeding/spotting for the past 3 days now, I randomly feel really super sick but then it goes away, and it just kind of feels like I'm sick like on my period but way worse sometimes. My breasts have been kind of sensitive randomly which never happens to me on my period. And, I've been kind of emotional lately. I've been really sad for no reason and just down and kind of sensitive. And I've been way more hungry than usual. Is this normal on the pill or is my body freaking out cause of the Plan B or what's going on? Will all of this eventually go away the longer I'm on the pill?
Also, please no hate. I've posted some stuff before and just got attacked. I know I wasn't being smart but I'm on birth control now and I'm trying the best I can.